# SDR UPS96220800

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON FLOOR BEAM AT STA 344 RBL 50 TO RBL 20 WL 208.  REMOVED UPPER CHORD FROM FLOOR BEAM AND PERFORMED FULL SECTION REPAIR AND REPLACEMENT OF CHORD IAW SRM 53-10-8.
